Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006 (2006), Article ID 83152, 12 pages
http://dx.doi.org/10.1155/JAMSA/2006/83152

Attractivity of nonlinear impulsive delay differential equations

1Mathematical College, Sichuan University, Chengdu 610064, China
2Department of Mathematics, Chongqing Normal University, Chongqing 400047, China

Received 12 October 2005; Revised 16 January 2006; Accepted 17 January 2006

Copyright © 2006 Zhichun Yang and Daoyi Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhichun Yang and Daoyi Xu, “Attractivity of nonlinear impulsive delay differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 83152, 12 pages, 2006. doi:10.1155/JAMSA/2006/83152